Tables for power-law transformations

A - Papers appearing in refereed journals

Healy, M. J. R. and Taylor, L. R. 1962. Tables for power-law transformations. Biometrika. 49 (3/4), pp. 557-559.

AuthorsHealy, M. J. R. and Taylor, L. R.
Abstract

RESP-4727

Year of Publication1962
JournalBiometrika
Journal citation49 (3/4), pp. 557-559
Digital Object Identifier (DOI)doi:10.2307/2333988
Open accessPublished as non-open access
PublisherOxford University Press (OUP)
ISSN0006-3444

Permalink - https://repository.rothamsted.ac.uk/item/8wx9x/tables-for-power-law-transformations

1 total views
0 total downloads
1 views this month
0 downloads this month